# SDR YENA201909220540

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 32,709 hours, 11,267 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 1553A990002
- Part serial: 1553A99LI005233
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 32,709 hours, 11,267 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1968, PBI-HPN. DIVERTED TO JFK. EMERGENCY DECLARED. HYD Y ENG 2 PUMP LO PR Y SYS LO PR; AS PER INBOUND ITEM #1 ON LOG PAGE 2687766, FOUND HP-MANIFOLD (YELLOW SYSTEM) LEAKING AT SECTION A. REF DEFECT #2687767 ITEM #2. FOUND HYDRAULIC RETURN LINE ON HP BLOCK DAMAGED(B-NUT). R & R OF HP BLOCK HYDRAULIC RETURN LINE AND HP BLOCK (B-NUT)IAW AMM 29-13-14 OPS CHECK GOOD NO FAULTS FOUND OK FOR SERVICE.
